WoRMS name details

Eulima bilineata Grabau & S. G. King, 1928

566940  (urn:lsid:marinespecies.org:taxname:566940)

 unaccepted (invalid: junior homonym and synonym of Eulima bilineata A. Adams & Reeve, 1850, itself a junior homonym of Eulima bilineata Alder, 1848)
Species
marine
Grabau A.W. & King S.G. (1928). Shells of Peitaiho. Second edition. Revised and enlarged with 14 text-figures and numerous photographs of shells. Peking: The Peking Laboratory of Natural History, [vi], 281 pp., 14 text figures, 11 plates.  [details]   
MolluscaBase (2019). MolluscaBase. Eulima bilineata Grabau & S. G. King, 1928. Accessed through: World Register of Marine Species at: http://www.marinespecies.org/aphia.php?p=taxdetails&id=566940 on 2019-04-22
Date
action
by
2011-03-24 10:49:48Z
created
2014-12-16 14:40:17Z
changed
2015-06-09 17:49:28Z
changed
2018-02-05 19:49:55Z
changed

Creative Commons License The webpage text is licensed under a Creative Commons Attribution 4.0 License


original description Grabau A.W. & King S.G. (1928). Shells of Peitaiho. Second edition. Revised and enlarged with 14 text-figures and numerous photographs of shells. Peking: The Peking Laboratory of Natural History, [vi], 281 pp., 14 text figures, 11 plates.  [details]   

source of synonymy Coan E.V., Lutaenko K.A., Zhang J.L. [Junlong] & Sun Q.M. [Qimeng]. (2015). The molluscan taxa of A. W. Grabau & S. G. King (1928) and their types. <em>Malacologia.</em> 58(1-2): 179-224., available online at http://www.bioone.org/doi/full/10.4002/040.058.0206 [details]